# SDR DALA2022102506938

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CRACKED STRINGER S-28R, STA. 1625 AT AFT CARGO COMPARTMENT IN REF. NRC # 00274. CORRECTIVE ACTION: SUMMARY OF NRC 00703. REA WAS REPAIRED PER ER/A 603177-14 REV ORIGINAL SECTION I : PERMANENT REPAIR AND PRI 603177-14 REV 3. (2463464)
